# SDR SWAA2014061629099

- Difficulty date: June 8, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 35,757 hours, 24,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S2929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED AT BS 200, RBL 22.  REPAIRED SUPPORT IAW SRM & DWG.
